Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16635
Title: Vector complementarity problems with a variable ordering relation
Authors: Huang, NJ
Yang, XQ 
Chan, WK
Keywords: Ordered Banach space
Variable ordering relation
Vector complementarity problem
Vector variational inequality
Issue Date: 2007
Publisher: Elsevier
Source: European journal of operational research, 2007, v. 176, no. 1, p. 15-26 How to cite?
Journal: European journal of operational research 
Abstract: In this paper, we investigate vector complementarity problems with a variable ordering relation. We establish existence results of a solution of a vector complementarity problem under an inclusive type condition. We obtain equivalence results among a vector complementarity problem, a vector variational inequality problem and other related problems.
URI: http://hdl.handle.net/10397/16635
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/j.ejor.2005.06.046
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

22
Last Week
0
Last month
1
Citations as of Sep 10, 2017

WEB OF SCIENCETM
Citations

21
Last Week
0
Last month
1
Citations as of Sep 13, 2017

Page view(s)

44
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.